# SDR CALA2025082608126

- Difficulty date: August 25, 2025
- Submitted: August 26, 2025
- Operation: Air carrier
- Aircraft: N27568
- Make and model: Boeing 737-9
- Aircraft serial: 67191
- Aircraft time: 7,320 hours, 2,467 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Elec Connector
- Condition: Loose
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHTING AT ROWS 15ABC-21ABC INOPERATIVE.   TROUBLESHOT EMERGENCY LIGHTING AT ROWS 15ABC-21ABC IAW WDM 33-51-13.  FOUND CONNECTOR D12008 TO BE LOOSE. TIGHTENED CONNECTOR AND PERFORMED OPS CHECK OF EMERGENCY LIGHTING SYSTEM IAW AMM 33-51-00. OPS CHECKS GOOD.
